# SDR SABA980052

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 063
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PGV - FLT 5212 - NR 1 ENGINE LOW PRESSURE WARNING LIGHTS DURING TAKEOFF ROLL.  OIL PRESSURE FLUCTUATES LOW BETWEEN 45 AND 55 PSI DURING NORMAL PRESSURE DURING STATIC RUNUP OIL PTY CHECKS NORMAL.  INSPECTED NR 1 ENGINE AND FOUND OIL LEVEL LOW.  SERVICED ENGINE OIL IAW DH-8 MMCH 12-10, RUN UP OPS CHECKS GOOD.  (M)
